2019
Том 71
№ 4

All Issues

Kundu S.

Articles: 1
Brief Communications (English)

α-Sasakian 3-Metric as a Ricci Soliton

Kundu S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 850–856

We prove that if the metric of a 3-dimensional α-Sasakian manifold is a Ricci soliton, then it is either of constant curvature or of constant scalar curvature. We also establish some properties of the potential vector field U of the Ricci soliton. Finally, we give an example of an α-Sasakian 3-metric as a nontrivial Ricci soliton.